# SDR AALA20100113TUL06

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL HAS CORROSION.  SKIN IS BULGED IN FORWARD LOWER CORNER.  INSTALLED REPAIR DOUBLER PER EA MD80-53-008526 AND AARD 53-0-00-7.
